# SDR YENA2023120401521

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 65,590 hours, 23,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#128, MCO-EWR. 'EPSU (EMERGENCY POWER SUPPLY UNIT) AT 11WL INOP; REMOVED AND REPLACED LH AFT EMERGENCY LIGHT AFT LAMP IAW AMM 33-51-15. OPS CHECK GOOD.'
